# SDR QXEA0202269

- Difficulty date: December 22, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 3,570 hours, 4,246 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

SEA-SUP, ON FLIGHT NUMBER 2340, AFTER TAKE OFF PASSENGER SMELLED BURNING RUBBER-TYPE SMELL IN ROWS 17 & 18, ALSO AFTER LANDING SAME SMELL IN REAR OF CABIN.  DETERMINED OIL SMELL FROM APU.  FOUND APU OIL OVERSERVICED BY 12-14 OZ.  DRAINED OFF EXCESS OIL.  RAN APU.  COULD NOT SMELL BURNING RUBBER OR OIL SMELLS.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
